# SDR ASAA2014121609949

- Difficulty date: December 16, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 24,345 hours, 7,524 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10022
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 25,400 hours, 7,681 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT EXCEEDS 20 PSI, LT SIDE 25 PSI, RT SIDE 47 PSI AT CRUISE FLIGHT F340. ACFT GROUNDED.  ACCOMPLISHED T/C NG-36WC-00001.  NR 1 ENG PCCV AND HSR FAILED THE SYS HEATH CHECK.  REPLACED PCCV AND HSR REF AMM 36-12-02/401 AND AMM 36-11-07.  OPS AND LEAK CK GOOD.
